About a year ago I started using Rogaine to battle my thinning hair. The results were outstanding. 2 1/2 months ago I was on vacation and had run out of my Rogaine. At the local pharmacy all I could find was a 3 month pack of the house-brand generic Rogaine. It had the same concentration and I was in a pinch so I bought it. For the last couple weeks, I have noticed a lot of hair falling out when I shampoo and such, much like it did prior to my use of Rogaine. Is this a result of the switch to the generic product, something that normally happens, or is there something else at play here?
The difference between generic and brand name drug content is controlled by the FDA, so in theory, the two are the same. My initial thought was that you got different strengths, but you said the concentrations were the same, so I’m stumped. Maybe the house-brand was fake? If it was purchased at a reputable pharmacy or store, it’s probably fine — but I don’t have all the details so I’m just speculating wildly. You might want to check with your doctor to see what is going on with your head.